# SDR CA121023010

- Difficulty date: August 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: DAT4864A
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER PORTION OF THE RUDDER IS FOULING ON THE TABLE STRUCTURE AT THE MOMENT IN AREA WERE CARRYING OUT THEIR INSPECTION, THAY HAVE NOTICED THAT THE RUDDER SEEMED TO HAVE MOVED LOWER AT THE POINT WERE IT HAD EVEN STARTED TO TOUCH THE RIVETS ON THE TABLE STRUCTURE.  AFTER REMOVAL OF THE RUDDER, WE COULD NOTICED THAT THE BIG NUT WAS STILL CORRECTLY LOCKED IN PLACE BUT THERE WAS FREE PLAY UP AND DOWN ON THE TORQUE TUBE.   AFTER REMOVAL OF THE RUDDER TORQUE TUBE FROM THE RUDDER, WE FOUND SEVERE CORROSION IN THE UPPER BEARING.  WE COULD ALSO NOTE THAT THE THE BUSHING IN THE BEARING ADD TRACE OF ROTATION MEANING THAT THE BUSHING WAS ACTING AS A BEARING AND HASN`T NOTICED THAT THE BEARING WAS SEIZED EVEN IF THEY ARE CARRYING THE SPRING TAB TEST EVERY DAY IAW AOM 27-20-00-137 AND AD CF-2008-29.
